- 01-16-2010, 08:39 PM
I know its dumb to take anything not knowing what its mechanism of action is but lately I have noticed red clover to be one of the main ingredient in several large company test boosters. I bought a bottle of it seperately and when I use it I feel something and see something. Hardening, and more agression, I even feel somewhat crashed when I stop taking it. Why is this? despite whether you believe in it working, I know its something in estrogen altering. In general I react strongly to female hormonal balancers, like evening premirose oil. Do these supllements increase or reduce estrogen?
- 01-18-2010, 08:32 AM
- 01-20-2010, 03:53 PM
YES, ANY AND ALL FEMALE HORMONAL SUBSTANCES HAVE AFFECTS ON ME
01-20-2010, 04:43 PM
- 6'0" 190 lbs.
- Join Date
- Oct 2004
Don't yell, the baby is sleeping!
Similar Forum Threads
- By toughchick401 in forum General ChatReplies: 5Last Post: 04-26-2006, 03:36 PM